# SDR DALA12003493130

- Difficulty date: July 5, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD UTILITY AREA FLOOR SUPPORT BETWEEN FR 16 TO FR 20 RT -Y254 UPPER AND LOWER FLANGE SURFACE HAS CORROSION.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
